# SDR 20000509SH007

- Difficulty date: April 18, 2000
- Submitted: May 9, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 2A0003
- Part serial: PGGUAK6571
- Condition: Scored
- Location: Nr 4 Outer Race
- Part time: 2,299 hours
- Component: Nr 4 Compt, Iae
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REMOVED FOR ''NR 4 BEARING INSPECTION/REPAIR''.  THE NR 4 BEARING EXHIBITED AXIAL SCORING OF THE ROLLERS AND OUTER RACE.  .  (X)
